zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On some new integral inequalities and their applications. (English) Zbl 1045.26009
From the authors’ abstract: “The aim of the present paper is to establish some new integral inequalities in two independent variables which provide explicit bounds on unknown functions. The inequalities given here can be used as tools in the qualitative theory of certain partial differential equations.”

MSC:
26D15Inequalities for sums, series and integrals of real functions
WorldCat.org
Full Text: DOI
References:
[1] Bainov, D.; Simeonov, P.: Integral inequalities and applications. (1992) · Zbl 1136.26003
[2] Pachpatte, B. G.: Inequalities for differential and integral equations. (1998) · Zbl 1032.26008
[3] Pachpatte, B. G.: On a certain inequality arising in the theory of differential equations. J. math. Anal. appl. 182, 143-157 (1994) · Zbl 0806.26009
[4] Pachpatte, B. G.: On some new inequalities related to certain inequalities in the theory of differential equations. J. math. Anal. appl. 189, 128-144 (1995) · Zbl 0824.26010
[5] Ma, Q. H.; Yang, E. H.: On some new nonlinear delay integral inequalities. J. math. Anal. appl. 252, 864-878 (2000) · Zbl 0974.26015
[6] Pachpatte, B. G.: On some fundamental integral inequalities and their discrete analogues. J. ineq. Pure appl. Math. 2 (2001) · Zbl 0989.26011
[7] Hacia, L.: On some integral inequalities and their applications. J. math. Anal. appl. 206, 611-622 (1997)
[8] Zhao, C. J.: Some integral inequalities for differential equations. J. binzhou teachers college 17, No. 4, 41-46 (2001)